MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; Stent, Superficial Femoral Artery, Drug-Eluting

BOSTON SCIENTIFIC CORPORATION ELUVIA?; Stent, Superficial Femoral Artery, Drug-Eluting
Model Number H74939294600610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that occlusion occurred, requiring additional intervention.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2025 as a part of the clinical trial.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2025 as a part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery extending up to left distal superficial femoral artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 175 mm lesion length with 100% stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.Prior to the target lesion treatment with the study device, lithotripsy was performed using 6 mm x 80 mm shockwave e8 ivl lithotripasy device and pre-dilation was performed using 6 mm x 200 mm sterling otw pta balloon.Treatment of target lesion was performed by dilation using 6 mm x 200 mm ranger drug-coated balloon study device and placement of 6 mm x 60 mm and 6 mm x 150 mm eluvia drug-eluting stent, study devices.Following post dilation was performed by using 6 mm x 60 mm sterling otw pta balloon.The final residual stenosis was noted to be 5%.On (b)(6) 2025, the subject was discharged from the hospital on dual antiplatelet therapy.On (b)(6) 2026, the subject was noted with symptoms related to peripheral vascular disease.On (b)(6) 2026, 533 days post index procedure, occlusion noted in left proximal superficial femoral artery and left mid superficial femoral artery was revascularized by performing balloon angioplasty using 6 mm x 200 mm and 6 mm x 60 mm ranger drug coated balloons and placement of 6 mm x 100 mm and 6 mm x 60 mm eluvia drug eluting stents.The final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved.
 
Additional Manufacturer Narrative
A2 - age at time of event: 48 years old at the time of study enrollment investigation results: device history record (dhr) review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the eluvia device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
ELUVIA?
Common Device Name
Stent, Superficial Femoral Artery, Drug-Eluting
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50933065
Report Number2124215-2026-51666
Device Sequence Number18831227
Product Code NIU
UDI-Device Identifier08714729876588
UDI-Public(01)08714729876588(17)260208(10)33567510
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberH74939294600610
Device Catalogue NumberH74939294600610
Device Lot Number0033567510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceBlack Or African American